# SDR UPS96220412

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5754 · Leading Edge Devices
- Part: Center Hinge
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, BULLNOSE CENTER HINGE UPPER ATTACH POINT ON NR 3 K-FLAP B-CORRODED UNDER BOLT HEADS.  REMOVED K-FLAP AND REPLACED WITH NEW K-FLAP.
